# SDR FDEA201101020001

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT BS 1580 TO BS 1600, BETWEEN STR 18L TO STR 19L. DENTED SKIN BETWEEN BS 1580 AND BS 1600, STR 18L TO STR 19L. REPAIRED IAW SRM 53-00-01, REV 101, FIG 201, REPAIR 3.   REPAIR IS CLASSIFIED AS MAJOR.
